# SDR CALA2020040300787

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 39,001 hours, 13,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LOCATOR SIGN JUST AFT OF DOOR 2RH INOP. REPLACED LIGHT ASSY REF AMM 33-51-01-960-802 OPS CHECKED OK. INSPECTED EMER LOCATOR SIGN REF ANN 33-51-01-960-802
